advertisement
Question
Posted by: Jill | 2009/07/10

Zolnox

I am breaking 1/3rd Zolnox to take nightly, another bit during night when wake up. Have become addicted with scary symptons, throat, mouth etc. What can I do? Been taking these 4 months Zolpyclone previously for a year. If I stop taking it I don' t sleep.
Doc has given me 3.75 mg Zopyclone - I sleep 3 hrs only!!

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jill

I suggest that you re-consult your doctor. The best option is however, to stop taking all sleeping tablets. A healthy diet and an active lifestyle will help your normal sleeping pattern to return.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement